Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BroadwaysBlackBelt

Nervous about IB (Retin-A?)

Recommended Posts

Hey Guys. :D

So for you people who have used/ are using Retin-A, how long did your initial breakouts last? Were you on any Antibiotics/other topicals beforehand? Did they help at all?

Were the breakouts painful?

Thanks for your time!!! :doh:

Share this post


Link to post
Share on other sites

I'm not going to lie, but the IB was awful. For me I started to gradually break out, and then a little over a month into it I broke out worse than I had in three years. It didn't go away, and after a little over two months my dermatologist switched me to Tazorac. I was on minocin at the beginning, but the bad breakout occurred after I was off of it. This isn't to say you shouldn't use it and stick with it because a lot of people have really good results. It just takes a LONG time. Don't expect any kind of results for at least 2-3 months. I kind of wish my dermatologist didn't switch me so soon because now I don't know whether it would have worked or not.

Share this post


Link to post
Share on other sites

Still on it and coming close to my 8th week... and still breaking out. I sort of know what will break out too because I use to have a shit load of little lumps on my skin. Like literally both sides of my skin when I tilt it so light can shine directly on it, you see it and it looks like some skin from a monster. IB was bad.... everything under those lumps broke out... I am still breaking out now... I have been on doxycycline for a while... idk my doc told me i had to go on it for 3 months.. I think thats too much so I will stop after i finish a few more. But, IDK i guess it could have been worst if I didn't take the oral anitbiotic. Right now a few places I know has toned out but left horrible red hyperpigmentation. Still breaking out near my 2 months... hoping 3rd time(3rd month) is really the charm...

Edited by infinity15

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×